Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Missed taking pill. Had sexual contact. Having white discharge. Chances of getting pregnant?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3388 Questions
A week ago, I missed a pill. I did what the pack said and took my next ones on time, but then two days later, my boyfriend and I were fooling around and he stuck his penis in me twice, just quickly, although he didn't come in me. We weren't using a condom. I have still been taking my pill on time but now I have a white discharge, when normally I've been pretty dry since going on the pill. My period isn't due for another week and a half, and we would have been messing around just before my ovulation. Is is possible I could be pregnant and this is an early symptom?? I'm freaking out :(
Posted Sun, 14 Oct 2012 in Birth Control
Answered by Dr. Raju A.T 30 minutes later

Thanks for your query.

I would like to know some more details related to your problem so that I understand better and opine specifically.

Are your periods regular ?
How long are the cycles ?
How long is the flow in each cycle?
The brand name of the pill you taking.
When was your last menstrual period ?
On what day of the period did you miss the pill ?

Waiting for the information,
Above answer was peer-reviewed by
Follow-up: Missed taking pill. Had sexual contact. Having white discharge. Chances of getting pregnant? 10 minutes later
Due to the pill, my periods are fairly regular with there only being a day or two difference in recent months.

My cycle is 28 days and my period usually lasts 4-5 days and is fairly heavy.

I am taking Trifeme.

My last period started on the 9th of this month.

I missed the pill on 11th day in my cycle. (so the 19th of this month)
Answered by Dr. Raju A.T 15 hours later

Thanks for the information.

The white discharge you have could probably be due to mild hormonal imbalance and could be due to the pill missed .

Missing a single pill does not affect the efficacy of the course.Since you have continued the medication from 12th day the chances of ovulation are less.Also since you are taking the pill continuously thereafter, even if the fertilization occurs the implantation of the embryo does not occur.Hence, pregnancy is a least possibility here.

Hope I answered your query.

Wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor